Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 124, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2016, 7:00 PM CDT for Young County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 7:00 PM CDT (00:00 UTC)
- Expired
- Apr 26, 2016, 8:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:13 PM CDT | TSTM WND GST 60 | 5 W Olney, TX | 60 MPH WIND GUST 5 MILES WEST OF OLNEY |
| Apr 26, 7:20 PM CDT | TSTM WND DMG | 1 S Olney, TX | HOUSE ROOF DAMAGE, CARPORT DAMAGED AND TREES SNAPPED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2622 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.0
The text
As transmitted.
742 WUUS54 KFWD 270000 SVRFWD TXC503-270100- /O.NEW.KFWD.SV.W.0124.160427T0000Z-160427T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 700 PM CDT TUE APR 26 2016 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... YOUNG COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 800 PM CDT * AT 659 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM NEAR VERNON TO EAST OF THROCKMORTON...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... OLNEY AROUND 715 PM CDT. NEWCASTLE AROUND 715 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NEWCASTLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3340 9895 3339 9842 3295 9843 3296 9895 TIME...MOT...LOC 2359Z 255DEG 36KT 3325 9893 HAIL...0.88IN WIND...60MPH $$ DUNN
3 follow-up statements
938 WWUS54 KFWD 270024 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 724 PM CDT TUE APR 26 2016 TXC503-270100- /O.CON.KFWD.SV.W.0124.000000T0000Z-160427T0100Z/ YOUNG TX- 724 PM CDT TUE APR 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR YOUNG COUNTY... AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF GRAHAM...MOVING EAST AT 35 MPH. THIS STORM HAS PRODUCED 60 MPH WINDS NEAR OLNEY. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE STORM WILL BE NEAR... GRAHAM AROUND 730 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NEWCASTLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM WINDOWS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3340 9895 3339 9842 3295 9843 3296 9895 TIME...MOT...LOC 0024Z 261DEG 31KT 3320 9867 HAIL...0.88IN WIND...60MPH $$ DUNN
338
WWUS54 KFWD 270031
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT TUE APR 26 2016
TXC503-270100-
/O.CON.KFWD.SV.W.0124.000000T0000Z-160427T0100Z/
YOUNG TX-
731 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR YOUNG COUNTY...
AT 729 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF OLNEY TO 5 MILES WEST OF GRAHAM TO
10 MILES SOUTHWEST OF GRAHAM...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL AFFECT GRAHAM AND RURAL EASTERN
YOUNG COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.
LAT...LON 3339 9842 3295 9843 3296 9895 3340 9870
TIME...MOT...LOC 0029Z 265DEG 39KT 3339 9856 3299 9870
HAIL...1.00IN
WIND...60MPH
$$
92795
WWUS54 KFWD 270057
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT TUE APR 26 2016
TXC503-270106-
/O.EXP.KFWD.SV.W.0124.000000T0000Z-160427T0100Z/
YOUNG TX-
757 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR YOUNG COUNTY WILL EXPIRE AT
800 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
.
LAT...LON 3339 9842 3295 9843 3296 9895 3340 9870
TIME...MOT...LOC 0056Z 255DEG 36KT 3339 9856 3299 9870
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:49 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 26, 6:49 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 649 PM CDT TUE APR 26 2016 .AVIATION... THE PRIMARY CONCERN WITH THIS TAF PACKAGE WILL BE TIMING THE LINE OF THUNDERSTORMS THAT IS CURRENTLY WEST OF ALL TERMINALS. THE LINE IS MOVING EAST AROUND 35 KNOTS AND SHOULD BEGIN TO IMPACT THE METROPLEX TERMINALS AROUND 02Z AND WACO SHORTLY AFTER THAT. THE LINE WILL CONTAIN HAIL...STRONG/GUSTY WINDS AND CLOUD TO GROUND LIGHTNING AND RESULT IN GROUND STOPS FOR AN HOUR OR TWO. THERE IS A CHANCE THAT A FEW STORMS AHEAD OF THE MAIN LINE COULD IMPACT THE TAF SITES THROUGH 02Z BUT COVERAGE SHOULD REMAIN ISOLATED SO WILL NOT INCLUDE IN THIS PACKAGE. SINCE THE MAIN LINE OF STORMS WILL REMAIN PROGRESSIVE...RAPID IMPROVEMENTS ARE EXPECTED AFTER 05Z. VFR CONDITIONS ARE EXPECTED OVERNIGHT/WEDNESDAY WITH MAINLY CLEAR SKIES ON WEDNESDAY. A GUSTY SOUTH WIND WILL PREVAIL THROUGH THE EVENING UNTIL THE DRYLINE AND LINE OF STORMS ARRIVES. THE WIND WILL BECOME WEST BEHIND THE LINE OF STORMS AND REMAIN FROM THE WEST OVERNIGHT/WEDNESDAY. PREVAILING WIND SPEEDS OVERNIGHT/WEDNESDAY MORNING WILL REMAIN BETWEEN 13 AND 16 KNOTS WITH SPEEDS DECREASING IN THE AFTERNOON. NO MAJOR CROSSWIND ISSUES ON NORTH/SOUTH RUNWAYS ARE EXPECTED SINCE WIND SPEEDS SHOULD REMAIN BELOW 20 KNOTS. 79 && .PREV DISCUSSION... /ISSUED 351 PM CDT TUE APR 26 2016/ THE UPPER LEVEL LOW THAT WILL CONTRIBUTE TO TONIGHT'S SEVERE WEATHER EVENT HAS BEEN MOVING NORTH TODAY AND IS NOW CENTERED IN WYOMING. A LOBE OF VORTICITY IS PIVOTING AROUND THE BASE OF THE TROUGH SPREADING LIFT ACROSS THE TEXAS PANHANDLE AND WEST TEXAS. THIS LIFT WAS NOTED AS AN EXPANDING CUMULUS FIELD AND AT 3 PM ONLY ONE STORM NEAR MIDLAND HAD DEVELOPED. AT THE SURFACE...THE DRYLINE IS LOCATED ALONG A LINE FROM VERNON TO SWEETWATER TO OZONA. THE 18Z SOUNDING FROM KDFW SHOWED A STOUT CAP WAS STILL IN PLACE ACROSS NORTH AND CENTRAL TEXAS. IT IS EXPECTED TO TAKE ANOTHER FEW HOURS BEFORE THE LIFT OVERSPREADS THE DRYLINE ENOUGH TO BREAK THE CAP AND ALLOW STORMS TO FORM. THE MOST LIKELY LOCATION FOR STORM DEVELOPMENT IS STILL NEAR A LINE FROM WICHITA FALLS TO SAN ANGELO. WHEN INITIATION OCCURS...EXPECT STORMS TO DEVELOP QUICKLY AND QUICKLY BECOME SEVERE WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND POTENTIALLY A FEW TORNADOES. I AM NOT GOING TO SPEND A LOT OF TIME TALKING ABOUT TONIGHT'S EVENT AS THE LATEST THINKING IS STILL VERY CLOSE TO THE MORNING UPDATE WITH STORMS BEGINNING TO AFFECT OUR WESTERN COUNTIES BETWEEN 4-6 PM. WE HAVE BETTER CONFIDENCE THAT THE STORMS THAT FORM NEAR THE DRYLINE WILL BE THE ONES THAT MERGE INTO A SQUALL LINE THAT MOVES EAST OVERNIGHT. WITH THE SQUALL LINE...THE MAIN THREATS WILL BE DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. SHORT TERM UPDATES CAN NOW BE BEST OBTAINED ON OUR SOCIAL MEDIA FEEDS AND GRAPHICS ON OUR WEBPAGE. HI-RES GUIDANCE IS IN PRETTY GOOD AGREEMENT THE LINE OF STORMS WILL LIKELY BE OUT OF OUR CWA BEFORE DAYBREAK WEDNESDAY BUT WILL LINGER LOW POPS IN OUR EASTERN AND SOUTHEASTERN COUNTIES WEDNESDAY MORNING TO ACCOUNT FOR ANY DELAY IN THE TIMING. THE REMAINDER OF WEDNESDAY SHOULD BE DRY WITH CLEARING SKIES AND AFTERNOON TEMPERATURES IN THE LOW TO MID 80S. ON THURSDAY...SOUTH FLOW WILL RETURN BRINGING HIGHER LOW LEVEL MOISTURE BACK NORTH IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT WILL BE MOVING ACROSS THE SOUTHWESTERN CONUS. THURSDAY LOOKS LIKE A DRY DAY BUT THURSDAY NIGHT AND FRIDAY ARE SHAPING UP FOR ANOTHER ROUND OR POSSIBLY TWO OF SEVERE STORMS. ON THURSDAY NIGHT...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION AS A SURFACE LOW MOVES INTO WEST TEXAS. ISENTROPIC LIFT ACROSS THE REGION IS EXPECTED TO BE STRONG ENOUGH TO FORCE CONVECTION EVEN THOUGH THE BEST LIFT WITH THE UPPER LEVEL SYSTEM WILL STILL BE WEST OF THE REGION. LAPSE RATES WILL BE STEEP ENOUGH TO SUPPORT THUNDERSTORMS AND A COMBINATION OF ELEVATED INSTABILITY AND DEEP LAYER SHEAR SUPPORTS THE POTENTIAL FOR ELEVATED SEVERE STORMS. OUR ENTIRE AREA IS ALREADY OUTLOOKED IN A SEVERE WEATHER MARGINAL OR SLIGHT RISK AREA BY SPC WITH THE SLIGHT RISK AREA COVERING THE NORTHERN HALF OF OUR CWA. THE MAIN LIFT AREA AND GENERAL LOCATION OF STORMS WILL LIKELY BE SHIFTING NORTH THROUGH THE NIGHT AS THE WARM SECTOR ALSO ADVANCES NORTH. FOR THE OVERNIGHT PERIOD...KEPT POPS AT 30-40 PERCENT AS THE NAM LIFTS THE WARM FRONT NORTH VERY QUICKLY WHICH MAY RESULT IN A DRIER OVERNIGHT PERIOD FOR NORTH AND CENTRAL TEXAS. THE SEVERE THREAT DOES NOT END THURSDAY NIGHT/FRIDAY MORNING AS THE UPPER LEVEL TROUGH WILL BE MOVING INTO THE PLAINS LATE FRIDAY. ON FRIDAY AFTERNOON...THE DRYLINE WILL BE MOVING EAST ACROSS THE STATE AND THE SET-UP FAVORS ANOTHER DRYLINE SEVERE STORM EVENT WITH STORMS FORMING ON THE DRYLINE AND MOVING EAST DURING THE EVENING AND OVERNIGHT HOURS. WE ARE NOT SAYING THE IMPACTS OR OUTLOOK WITH FRIDAY'S SEVERE STORM EVENT WILL BE AS HIGH AS TONIGHT'S ROUND OF STORMS...THERE ARE STILL SEVERAL DAYS TO REFINE THE PARAMETERS FOR FRIDAY/FRIDAY NIGHT. THE POTENTIAL FOR RAIN AND POSSIBLY SEVERE STORMS MAY CONTINUE ON SATURDAY AS THE BASE OF THE UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS AND A FRONT MOVES SOUTH ACROSS THE REGION. THE FORECAST FOR SATURDAY AND BEYOND IS MUDDY AT THIS TIME DUE TO DISCREPANCIES BETWEEN THE MODELS. THE GFS INDICATES ANOTHER ROUND OF RAIN/STORMS EARLY NEXT WEEK AS A TROUGH MOVES THROUGH THE PLAINS BUT THE ECMWF IS LESS AMPLIFIED AND QUIETER OVERALL EARLY NEXT WEEK. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 64 85 61 86 67 / 80 5 5 10 40 WACO 63 85 60 85 69 / 70 20 5 10 30 PARIS 64 81 58 84 64 / 70 20 5 5 40 DENTON 59 83 56 85 66 / 80 5 5 5 40 MCKINNEY 61 82 56 85 65 / 80 10 5 5 40 DALLAS 64 85 62 86 67 / 80 10 5 10 40 TERRELL 65 83 58 86 67 / 70 20 5 5 40 CORSICANA 65 84 63 86 69 / 70 20 5 10 40 TEMPLE 61 85 63 86 69 / 60 20 10 10 30 MINERAL WELLS 55 84 56 85 65 / 80 0 5 10 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/79
Hazardous weather outlook, Apr 26, 3:41 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 341 PM CDT TUE APR 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 341 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING MAINLY WEST OF INTERSTATE 35 AND WILL CONSOLIDATE INTO A LINE MOVING ACROSS THE REMAINDER OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. VERY LARGE HAIL...BASEBALL SIZE OR LARGER...ALONG WITH DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE THROUGH THE LATE EVENING HOURS. WHEN THE STORMS FORM INTO A LINE...THE TORNADO THREAT WILL DIMINISH AND THE DAMAGING WIND THREAT WILL INCREASE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN IN AN ACTIVE PATTERN INTO EARLY NEXT WEEK. STORM CHANCES RETURN TO NORTH TEXAS LATE THURSDAY NIGHT AND CONTINUE THROUGH SATURDAY NIGHT. SEVERE WEATHER IS EXPECTED DURING THIS TIME...ESPECIALLY THURSDAY NIGHT AND DURING THE DAY FRIDAY. ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED ACROSS NORTH TEXAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:11 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Apr 26, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 58 min |
| Apr 26, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 63 min |
| Apr 26, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 60 min |
| Apr 26, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| Apr 26, 8:19 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 56 min |
| Apr 26, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 62 min |
| Apr 26, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 59 min |
| Apr 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 50 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 58 min |
| Apr 26, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 57 min |
| Apr 26, 9:58 PM CDT | Tornado Warning | FWD | Grayson | 32 min |
| Apr 26, 10:10 PM CDT | Tornado Warning | FWD | Grayson | 18 min |
| Apr 26, 10:18 PM CDT | Tornado Warning | FWD | Fannin, Grayson | 11 min |
| Apr 26, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 54 min |
| Apr 26, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 60 min |
| Apr 27, 12:03 AM CDT | Special Weather Statement | FWD | Lampasas | 27 min |
| Apr 27, 12:20 AM CDT | Special Weather Statement | FWD | Van Zandt | 55 min |
| Apr 27, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 64 min |
| Apr 27, 12:39 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 47 min |
| Apr 27, 1:14 AM CDT | Special Weather Statement | FWD | Bell | 76 min |
| Apr 27, 1:21 AM CDT | Special Weather Statement | FWD | Anderson, Leon | 54 min |
| Apr 27, 2:19 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 27, 2:49 AM CDT | River Flood Warning | FWD | Collin | 24 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.